# SDR 20000712SH015

- Difficulty date: June 13, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N9NJ
- Make and model: Skrsky S76B
- Aircraft serial: 760345
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Condition: Cracked
- Location: Transmission
- Component: Transmission
- Component part number: 7635109600044
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN TRANSMISSION HAS CRACK ON THE UPPER CASE IN THE AREA OF THE RIGHT REAR MOUNT LEG.  (X)
